American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Frédéric Chapoton. Fine structures inside the PreLie operad. Proc. Amer. Math. Soc. 141 (2013) 3723-3737.
Abstract, references, and article information   
View Article: PDF

[2] Georgia Benkart and Alberto Elduque. Lie algebras with prescribed $\mathfrak{sl}_3$ decomposition. Proc. Amer. Math. Soc. 140 (2012) 2627-2638.
Abstract, references, and article information   
View Article: PDF

[3] Nantel Bergeron and Jean-Louis Loday. The symmetric operation in a free pre-Lie algebra is magmatic. Proc. Amer. Math. Soc. 139 (2011) 1585-1597. MR 2763748.
Abstract, references, and article information   
View Article: PDF

[4] Karel Dekimpe and Veerle Ongenae. On the number of abelian left symmetric algebras. Proc. Amer. Math. Soc. 128 (2000) 3191-3200. MR 1695151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Patrick Dehornoy. Algebraic properties of the shift mapping . Proc. Amer. Math. Soc. 106 (1989) 617-623. MR 969519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Erwin Kleinfeld. Rings with associators in the commutative center . Proc. Amer. Math. Soc. 104 (1988) 10-12. MR 958033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hyo Chul Myung. Embedding of a Lie algebra into Lie-admissible algebras . Proc. Amer. Math. Soc. 73 (1979) 303-307. MR 518509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Armin Thedy. Right alternative algebras and Wedderburn principal theorem . Proc. Amer. Math. Soc. 72 (1978) 427-435. MR 509228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ernest L. Stitzinger. Two notes on nilpotency and standard algebras . Proc. Amer. Math. Soc. 62 (1977) 206-210. MR 0435160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Harry F. Smith. A Wedderburn decomposition for certain generalized right alternative algebras . Proc. Amer. Math. Soc. 58 (1976) 1-7. MR 0419540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Raymond Coughlin, Erwin Kleinfeld and Michael Rich. Scalar dependent algebras . Proc. Amer. Math. Soc. 39 (1973) 69-72. MR 0311728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Raymond Coughlin. Nil algebras satisfying an identity of degree three . Proc. Amer. Math. Soc. 34 (1972) 63-66. MR 0292902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Armin Thedy. On rings satisfying $[(a,\,b,\,c),\,d]=0$ . Proc. Amer. Math. Soc. 29 (1971) 250-254. MR 0294432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1